About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 529602, 19 pages
http://dx.doi.org/10.1155/2012/529602
Research Article

Numerical Solutions to Fractional Perturbed Volterra Equations

1Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
2Faculty of Physics and Astronomy, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland

Received 8 June 2012; Revised 27 October 2012; Accepted 27 October 2012

Academic Editor: Dumitru Bǎleanu

Copyright © 2012 B. Bandrowski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Bandrowski, A. Karczewska, and P. Rozmej, “Numerical Solutions to Fractional Perturbed Volterra Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 529602, 19 pages, 2012. doi:10.1155/2012/529602